MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that when connecting camera to camera box, no image, not recognizing.Tested with another camera that worked fine.Used one time for a prior procedure with no issues.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as when connecting the camera to the camera box, no image and not recognizing.The customer's complaint was verified.The camera would not produce an image.A functional test confirmed the complaint.A visual inspection was unable to detect any issues of abuse or physical damage.Troubleshooting found a short between the cable proximal end pins 5 (up1_n) & 7 (up1_p).This short prevents proper communication between the camera and ccu, and it explains the customer's reason for return.The cable was removed from the headboard and the short was still present - this isolates the short to the 051529-00 cable.Troubleshooting indicates an internal issue with the encapsulated end of the cable, which can't be repaired or evaluated further at ksna goleta.The customer's issue was caused by a faulty cable, which needs to be replaced.The cause of the issue was determined as cable short between proximal end pins 5 & 7.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23660609
Report Number2027009-2025-02185
Device Sequence Number18422872
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH110
Device Catalogue NumberTH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown